Citation: Steve. "Definetely not Worthy: An Experience with DXM (exp3892)". Erowid.org. Dec 9, 2000. erowid.org/exp/3892
After doing much research about DXM, I decided to go for it. I swallowed 6.8oz of Robitussin Maximum Strengh, and this is what happened:
Within the the first three hours after taking the drug,I had some interesting experiences with my eyes closed, abstract imagery and linguisticly hard to define concepts; It all had a dark and negative feeling to it, heavy is a good word to discribe it. Thanks God I was psychologically prepared and did not freak out, but it was NOT a pleasant experience. Then about three hours after I had taken the drug, I started feeling sick, really sick. This are some of the symtoms I experienced:
- All of my body felt extremely itchy.
- I experienced chills and sweat.
- The worst headache I have ever experienced.
- Comfusion, like daydream nightmares.
- Heat waves all over my body.
- Nausea and vomit.
I was looking for a spiritual experience, but this is what I got. I came to the conclusion that I had an allergic reaction to the high dose of cough medicine I took. I was confident when I decided to do this drug, the amount of research I did on the subject made me feel like I knew what I was doing. I did not. I learned an important lesson, everybody is different and so are their reactions to a drug.
Never ever again.
COPYRIGHTS: All reports are copyright Erowid and you agree not to download or analyze the report data without contacting Erowid Center and receiving permission first.
Experience Reports are the writings and opinions of the individual authors who submit them.
Some of the activities described are dangerous and/or illegal and none are recommended by Erowid Center.